RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1579–1584 (Mi zvmmf6673)  

Scientific communications

A method of solving certain nonstable problems of the synthesis of optimal control

T. M. Abbasov

Baku

Full text: PDF file (630 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 265–272

Bibliographic databases:

UDC: 519.3:62-50
MSC: 49M05
Received: 04.10.1971

Citation: T. M. Abbasov, “A method of solving certain nonstable problems of the synthesis of optimal control”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1579–1584; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 265–272

Citation in format AMSBIB
\Bibitem{Abb72}
\by T.~M.~Abbasov
\paper A method of solving certain nonstable problems of the synthesis of optimal control
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1579--1584
\mathnet{http://mi.mathnet.ru/zvmmf6673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0314503}
\zmath{https://zbmath.org/?q=an:0268.49033}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 265--272
\crossref{https://doi.org/10.1016/0041-5553(72)90155-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6673
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:79
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020